# SDR DL72E992478

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN LAP WAS FOUND CRACKED AT STRINGER 4R BETWEEN FS 540 AND FS 560.  THE DAMAGE WAS REPIARED PER ERA 333763-14 DURING HMV.
